Largest Eigenvalue Distribution of Noncircularly-symmetric Wishart-type Matrices with Application to Hoyt-faded MIMO Communications

Laureano Moreno-Pozas, David Morales-Jimenez, Matthew R. McKay, Eduardo Martos-Naya

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

This paper is concerned with the largest eigenvalue of the Wishart-type random matrix W=XX† (or W=X†X ), where X is a complex Gaussian matrix with unequal variances in the real and imaginary parts of its entries, i.e., X belongs to the noncircularly symmetric Gaussian subclass. By establishing a novel connection with the well-known complex Wishart ensemble, we here derive exact and asymptotic expressions for the largest eigenvalue distribution of W, which provide new insights on the effect of the real-imaginary variance imbalance of the entries of X. These new results are then leveraged to analyze the outage performance of multiantenna systems with maximal ratio combining subject to Nakagami-q (Hoyt) fading.
Original languageEnglish
Pages (from-to)2756-2760
Number of pages5
JournalIEEE Transactions on Vehicular Technology
Volume67
Issue number3
Early online date09 Aug 2017
DOIs
Publication statusPublished - Mar 2018

Fingerprint Dive into the research topics of 'Largest Eigenvalue Distribution of Noncircularly-symmetric Wishart-type Matrices with Application to Hoyt-faded MIMO Communications'. Together they form a unique fingerprint.

  • Cite this